RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 78–85 (Mi mz3287)  

Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev–Orlicz spaces

Nguyen Minh Chuong, Lê Quang Trung, Khuat Van Ninh

Hanoi Institute of Mathematics

Full text: PDF file (644 kB)

English version:
Mathematical Notes, 1990, 48:1, 673–677

Bibliographic databases:

UDC: 517
Received: 04.01.1988
Revised: 07.06.1989

Citation: Nguyen Minh Chuong, Lê Quang Trung, Khuat Van Ninh, “Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev–Orlicz spaces”, Mat. Zametki, 48:1 (1990), 78–85; Math. Notes, 48:1 (1990), 673–677

Citation in format AMSBIB
\Bibitem{NguLe Khu90}
\by Nguyen Minh Chuong, L\^e Quang Trung, Khuat Van Ninh
\paper Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev--Orlicz spaces
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 78--85
\mathnet{http://mi.mathnet.ru/mz3287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081897}
\zmath{https://zbmath.org/?q=an:0716.35091}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 673--677
\crossref{https://doi.org/10.1007/BF01164267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800012}


Linking options:
  • http://mi.mathnet.ru/eng/mz3287
  • http://mi.mathnet.ru/eng/mz/v48/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020